# SDR 20010212CW001

- Difficulty date: November 17, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N498MM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636149
- Engine: Lyc TIO540AE2A
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Mount
- Part number: 89137041
- Condition: Failed
- Location: Actuator Mount
- Part time: 387 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF ACTUATOR ATTACH BOSS NOT WELDED ALL THE WAY AROUND.  IF NOT DETECTED THIS COULD HAVE CAUSED NOSE GEAR TO COLLAPSE.
